UM

Browse/Search Results:  1-10 of 674 Help

Selected(0)Clear Items/Page:    Sort:
Non-Adiabatic Transitions in Parabolic and Super-Parabolic PT-Symmetric Non-Hermitian Systems in 1D Optical Waveguides Journal article
Annalen der Physik, 2021,Volume: 533,Issue: 2
Authors:  Kam,Chon Fai;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2021/03/09
analytical approximations  exceptional points  non-adiabatic transitions  non-Hermitian PT-symmetric systems  optical waveguide lattices  
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian unitary ensembles  Hankel determinant  orthogonal polynomials  Painlevé equations  
A research agenda for ageing in China in the 21st century (2nd edition): Focusing on basic and translational research, long-term care, policy and social networks Journal article
Ageing Research Reviews, 2020,Volume: 64
Authors:  Fang,Evandro F.;  Xie,Chenglong;  Schenkel,Joseph A.;  Wu,Chenkai;  Long,Qian;  Cui,Honghua;  Aman,Yahyah;  Frank,Johannes;  Liao,Jing;  Zou,Huachun;  Wang,Ninie Y.;  Wu,Jing;  Liu,Xiaoting;  Li,Tao;  Fang,Yuan;  Niu,Zhangming;  Yang,Guang;  Hong,Jiangshui;  Wang,Qian;  Chen,Guobing;  Li,Jun;  Chen,Hou Zao;  Kang,Lin;  Su,Huanxing;  Gilmour,Brian C.;  Zhu,Xinqiang;  Jiang,Hong;  He,Na;  Tao,Jun;  Leng,Sean Xiao;  Tong,Tanjun;  Woo,Jean
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/01
Ageing policy  Dementia  Inflammageing  Oral ageing  Sexually transmitted diseases  Square dancing  
Painlevé V and the Hankel determinant for a singularly perturbed Jacobi weight Journal article
Nuclear Physics B, 2020,Volume: 961
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 15,Page: 9169-9184
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
degenerate Jacobi unitary ensemble  double scaling analysis  Hankel determinant  ladder operators  Painlevé equations  random matrix theory  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
birational transformations  difference equations  orthogonal polynomials  Painleve equations  
Orthogonal polynomials, bi-confluent Heun equations and semi-classical weights Journal article
Journal of Difference Equations and Applications, 2020,Volume: 26,Issue: 7,Page: 1000-1012
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic  Bi-confluent Heun equation  Orthogonal polynomials  semi-classical  
The smallest eigenvalue of large Hankel matrices generated by a singularly perturbed Laguerre weight Journal article
Journal of Mathematical Physics, 2020,Volume: 61,Issue: 7
Authors:  Zhu,Mengkun;  Chen,Yang;  Li,Chuanzhong
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Selective Decoating-Induced Activation of Supramolecularly Coated Toxic Nanoparticles for Multiple Applications Journal article
ACS Applied Materials and Interfaces, 2020,Volume: 12,Issue: 23,Page: 25604-25615
Authors:  Gao,Cheng;  Kwong,Cheryl H.T.;  Sun,Chen;  Li,Zheng;  Lu,Siyu;  Yang,Ying Wei;  Lee,Simon M.Y.;  Wang,Ruibing
Favorite |  | TC[WOS]:5 TC[Scopus]:6 | Submit date:2021/03/01
antibacterial  anticancer  herbicide  responsiveness  supramolecular  
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:1 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical